# SDR DHL2004755005

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS FLASH ON AND OFF DURING TURBULENCE AND TAXI.  FOUND LIGHT ASSEMBLY LOOSE.  RESEATED SAME, PERFORMED OPS CHECK IAW M/M B-727 33-50-111.  OPS CHECKED GOOD.
